advertisement
Question
Posted by: Atiyya | 2011/04/11

No period 6 months post natal

I had a baby in October 2010. Iv been on the pill microvil for 4 months. I am still breastfeeding from 5pm untill 8am as I work during the day. My baby has started cereal in the mrning and purity in the evening, along with milk. Iv been told at the clinic to start a normal pill next month as breastfeeding will be established enough and it shouldn''t affect my milk. I have not started my period as yet. Is this a concern as it''s almost 6 months already? Will the normal pill affect teh production of milk? I want to continue breastfeeding for as long as possible. My milk dried up 6 months after my previous child. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is nornal not to have periods while on Microval and breastfeeding. The combined Pill may cause your milk to lessen.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/15

It is nornal not to have periods while on Microval and breastfeeding. The combined Pill may cause your milk to lessen.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement